# SDR REXA2019123081806

- Difficulty date: December 8, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 27,378 hours, 18,229 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324293
- Condition: Corroded
- Location: Bs 329-339
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION. CORROSION ON STRINGER SPLICE 25L,  BS 329 - 339 IN THE MAIN AVIONICS COMPARTMENT.  THE STRINGER SPLICE WAS REPLACED IAW SRM 51-42-06-001-001-A01 PAR. 6C, AND SRM 51-42-20-001-001-A01 PAR. 6C.
